# SDR PIVA11079

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PK
- Make and model: Stbros SD360
- Aircraft serial: SH3696
- Engine: Pwa PT6A65AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN OF ONE ENGINE IN-FLIGHT PER FOLLOWING PILOT REPORT IN PIVA AFML PAGE 102793, NR 1 ENGINE FAILED IN-FLIGHT.  NOTED COMPRESSOR STALL FOLLOWED BY 3 LARGE EXPLOSIONS AND FIRE ON RIGHT SIDE OF ENGINE.  ENGINE SECURED AND EMERGENCY DECLARED.  THE SPECIFIC CAUSE OF ENGINE FAILURE HAS NOT YET BEEN ESTABLISHED.  NO FIRE DAMAGE TO ENGINE NACELLE OR AIRCRAFT WAS DETERMINED.  (X)
